# SDR QXEA200300886

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,433 hours, 3,904 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GTF- ON FLIGHT 2323 NR 1 DC GENERATOR FAILED INFLIGHT. RESET PER CHECKLIST WITH NO FURTHER DEFECTS. REMOVED AND REPLACED DC STARTER GENERATOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
